TITLE

Finite Dimensional Uniform Attractors for the Nonautonomous Camassa-Holm Equations

AUTHOR(S)
Wu, Delin
PUB. DATE
January 2009
SOURCE
Abstract & Applied Analysis;2009, Special section p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We consider the uniform attractors for the three-dimensional nonautonomous Camassa-Holm equations in the periodic box Ω = [0, L]3. Assuming f = f(x, t) ∈ L2 loc((0, T);D(A−1/2)), we establish the existence of the uniform attractors in D(A1/2) and D(A). The fractal dimension is estimated for the kernel sections of the uniform attractors obtained.
ACCESSION #
55252849

 

Related Articles

  • Solvability of the Dirichlet problem for the general second-order elliptic equation. Dumanyan, V. Zh. // Doklady Mathematics;Feb2011, Vol. 83 Issue 1, p30 

    The article discusses the solvability of the Dirichlet problem which is a bounded domain for the second-order elliptic equation. It provides a proof that the problem contains a dimensionally continuous solution. This dimensional continuity can also be defined based on function values' proximity...

  • Numerical Investigations on Impulsive Fuzzy Differential Equations. Shamsidah Bt Amir Hamzah, Nor; Mamat, Mustafa; Kavikumar, J.; Bt Ahmad, Noor'ani // Journal of Applied Sciences Research;Sep2013, Vol. 9 Issue 9, p5521 

    In this paper, we proposed a method for computing the approximate solution for impulsive fuzzy differential equations by utilizing the existing results in impulsive differential equations and fuzzy differential equations. The numerical solutions are investigated since many impulsive differential...

  • Low-regularity solutions of the periodic Fornberg–Whitham equation. Lixin Tian; Yuexia Chen; Xiuping Jiang; Limeng Xia // Journal of Mathematical Physics;Jul2009, Vol. 50 Issue 7, p073507 

    This paper studies low-regularity solutions of the periodic Fornberg–Whitham equation with initial value. The existence and the uniqueness of solutions are proved. The results are illustrated by considering the periodic peakons of the periodic Fornberg–Whitham equation.

  • Generalized Euler–Lagrange Equations for Variational Problems with Scale Derivatives. Almeida, Ricardo; Torres, Delfim F. M. // Letters in Mathematical Physics;Jun2010, Vol. 92 Issue 3, p221 

    We obtain several Euler–Lagrange equations for variational functionals defined on a set of Hölder curves. The cases when the Lagrangian contains multiple scale derivatives, depends on a parameter, or contains higher-order scale derivatives are considered.

  • Exact Explicit Traveling Wave Solution for the Generalized (2+1)-Dimensional Boussinesq Equation. Libing Zeng; Keding Qin; Shengqiang Tang // ISRN Applied Mathematics;2011, Special section p1 

    The sine-cosine method and the extended tanh method are used to construct exact solitary patterns solution and compactons solutions of the generalized (2+1)-dimensional Boussinesq equation. The compactons solutions and solitary patterns solutions of the generalized 21- dimensional Boussinesq...

  • Jacobi spectral Galerkin methods for fractional integro-differential equations. Yang, Yin // Calcolo;Dec2015, Vol. 52 Issue 4, p519 

    We propose general spectral and pseudo-spectral Jacobi-Galerkin methods for fractional order integro-differential equations of Volterra type. The fractional derivative is described in the Caputo sense. We provide rigorous error analysis for spectral and pseudo-spectral Jacobi-Galerkin methods,...

  • t 1/3 Superdiffusivity of Finite-Range Asymmetric Exclusion Processes on $${\mathbb{Z}}$$. Quastel, Jeremy; Valk�, Benedek // Communications in Mathematical Physics;Jul2007, Vol. 273 Issue 2, p379 

    We consider finite-range asymmetric exclusion processes on $${\mathbb{Z}}$$ with non-zero drift. The diffusivity D( t) is expected to be of $${\mathcal{O}}(t^{1/3})$$ . We prove that D( t) = Ct 1/3 in the weak (Tauberian) sense that $$\int_0^\infty e^{-\lambda t }tD(t)dt \ge C\lambda^{-7/3}$$ as...

  • Traction patterns of tumor cells. Ambrosi, D.; Duperray, A.; Peschetola, V.; Verdier, C. // Journal of Mathematical Biology;Jan2009, Vol. 58 Issue 1/2, p163 

    The traction exerted by a cell on a planar deformable substrate can be indirectly obtained on the basis of the displacement field of the underlying layer. The usual methodology used to address this inverse problem is based on the exploitation of the Green tensor of the linear elasticity problem...

  • Continuous dependence in case of permanent active effects on the partially bounded solutions of differential equations with variable structure. Dishlieva, Katya G.; Dishliev, Angel B.; Girginov, Cristian A.; Petkova, Sashka A. // Journal of Advanced Research in Dynamical & Control Systems;2013, Vol. 5 Issue 2, p16 

    A specific class of nonlinear non-autonomous systems of ordinary differential equations with variable structure is studied in this paper. The right sides of the system are countable many. Their change is done consecutively in time. The structure changes at the so called switching moments in...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics